# SDR IPXA2024041227011

- Difficulty date: April 10, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 30,059 hours, 19,733 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cokcpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS EVAS UNIT BLOWER WILL NOT STOP ( SWITCH FAILED) INSTALLED NEW CAPTAINS EVAS IAW 757 AMM 25-69-00. OPS GOOD, THIS CLEARS DEFERRAL.
